Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/12476
Tipo do documento: Artigo
Título: Lines of axial curvature at critical points on surfaces mapped into R4
Autor: Garcia, Ronaldo Alves
Tello, Jorge Manuel Sotomayor
Resumo: In this paper are studied the simplest patterns of axial curvature lines (along which the normal curvature vector is at a vertex of the ellipse of curvature) near a critical point of a surface mapped into R4. These critical points, where the rank of the mapping drops from 2 to 1, occur isolated in generic one parameter families of mappings of surfaces into R4. As the parameter crosses a critical bifurcation value, at which the mapping has a critical point, it is described how the axial umbilic points, which are the singularities of the axial curvature configurations at regular points, move along smooth arcs to reach the critical point. The numbers of such arcs and their axial umbilic types, (see [10], [12])., are fully described for a typical family of mappings with a critical point.
Palavras-chave: Axiumbilic point
Ellipse of curvature
Singular point of Whitney
País: Brasil
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: GARCIA, Ronaldo; SOTOMAYOR, Jorge. Lines of axial curvature at critical points on surfaces mapped into R4. São Paulo Journal of Mathematical Sciences, São Paulo, v. 6, n. 2, p. 277-300, 2012.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/12476
Data de publicação: 2012
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Ronaldo Alves Garcia - 2012.pdf2,63 MBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons